# SDR QXEA200802092

- Difficulty date: January 1, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 23,672 hours, 33,707 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 405
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 CHECK - RIGHT OUTBOARD SEAT TRACK HAS LIGHT SURFACE PITTING AT APPROXIMATELY X405.737.  REMOVED SEAT TRACK AND INSTALLED NEW TRACK FROM STOCK IAW -8 200 SRM 51-40-00, 51-40-11.
